Infinite measure preserving flows with infinite ergodic index

Volume 115 / 2009

Alexandre I. Danilenko, Anton V. Solomko Colloquium Mathematicum 115 (2009), 13-19 MSC: 37A40. DOI: 10.4064/cm115-1-2

Abstract

We construct a rank-one infinite measure preserving flow $(T_r)_{r\in\Bbb R}$ such that for each $p>0$, the “diagonal” flow $({T_r\times\cdots\times T_r})_{r\in\Bbb R}\,(p\,{\rm times})$ on the product space is ergodic.

Authors

  • Alexandre I. DanilenkoInstitute for Low Temperature Physics
    & Engineering
    National Academy of Sciences of Ukraine
    47 Lenin Ave.
    Kharkov, 61164, Ukraine
    e-mail
  • Anton V. SolomkoDepartment of Mathematics
    and Mechanical Engineering
    Kharkov National University
    4 Freedom sq.
    Kharkov, 61077, Ukraine
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image